I have been on and off Prednisone over the years mostly during major flares. I am currently on 30 mgs. and will probably start a slow taper from that when I see my GI again on Oct. 9th. I have noticed besides the dreaded Insomnia that I am trying to cope with I am more moody, and I have been sweating more easily and have a constant thirsty and dry mouth. I dont remember having such a dry mouth before and sweating so much. I am wondering if it could be possible that I still have Morphine in my system. I was discharged from the hospital after a 9 day stay Sept 14-Sept23rd. I was on MS Contin for a time in there and IV Morphine and both were discontinued right at the last day (weekend). I was having equilibrium or positional dizziness right after I came home but that has lessened over time. My appetite is not back yet which is good being on the Prednisone. I am just constantly thirsty right now. I hate Prednisone with a passion but it did work this time on settling down a major flare. Has anyone else had weird side effects on it and did they lessen when your tapered off of it?
42 yrs, diagnosed Crohn's 1988, 2 bowel resections, 1 strictureplasty, 1 botched exploratory surgery, 1 emergency surgery for ruptured ulcer, Remicade every 8 wks, Immuran 100 mg, Protonix